Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lexapro dosing/timing, and some good news...

Posted by CindyLou on January 19, 2003, at 15:09:13

In reply to Stims and Lexapro StephGob, posted by leslieg on January 18, 2003, at 13:32:39

Hello all!

I am currently taking 10 mg. Lexapro at night. I am doing qutie well on it, but I have a terrible time with mid-day exhaustion -- around Noon or so I am so tired I have to sleep (I nap when my 3-year-old naps). I have been trying Adderall to help with the fatigue, but it doesn't do a thing for me during that time frame. It helps me focus and feel more alert AFTER 3 p.m., but never before. (I can take it at 11 a.m. and still sleep from 1 to 3 p.m.!)

Could this be because the Lexapro is "wearing off" around Noon? I started taking it at night because it made me tired, but I'm wondering if perhaps it is giving me a lift now that I've adjusted. I need to take Klonapin at night to get to sleep, because I am always more alert and awake after about 8 p.m. or so. (of course, this could also have to do with the fact that my daugter is down for the night and I finally have time for myself.)

Thanks so much for any input you can give me!

-cindy
****************

An aside for those of you who might remember me ...

I haven't posted in quite awhile -- moved to another state and was too overwhelmed to do much of anything.

I don't recognize many names, so I'm not sure anyone here remembers when I was a frequent poster, but I thought I'd let you know how much better I've been doing. When I was posting, I was having a terrible time with med-sensitivity after having my daughter 3 years ago -- I couldn't tolerate anything, and believe me, I tried EVERYTHING!!!!!!! ADs, APs, stims, benzos, mood stabilizers, etc. etc.

Now I am on Lexapro and I am tolerating it! I can't believe it. I'm taking 10 mg. at night, and I'm doing much better. I can even tolerate 5 mg. of Adderall without "crashing out" on it.

I'm not sure if this good news is a result of the Lexapro, or of my body finally getting back to some kind of chemical/hormonal "normalcy" after the pregnancy. Anyway, just wanted to pass on the good news. Thanks for all the support you gave me over the years!

cindy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CindyLou thread:109458
URL: http://www.dr-bob.org/babble/20030119/msgs/136584.html